MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT G3+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT G3+ CARTRIDGE
Catalog Number 03P78-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Additional lot used: lot# l17356, expiration date: 08212018, mfg date: 12/22/2017.Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2018, abbott point of care was contacted by a customer regarding i-stat g3+ cartridges that yielded suspected discrepant results on a (b)(6) healthy staff member.The customer states that there was uncertainty regarding measured values with lots n17286 and l17356.There was no patient information available at the time of this report.Return product is not available.(b)(6).There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 04/19/2018.A review of the device history records confirmed the cartridge lots passed finished goods release criteria.Retain testing of g3+ cartridge lots n17286 and l17356 met the acceptance criteria found in q04.01.003 rev.Ac, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency was identified for g3+ cartridge lots n17286 and l17356.
 
Event or Problem Description
Na.

Brand Name
I-STAT G3+ CARTRIDGE
Common Device Name
G3+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key7404863
Report Number2245578-2018-00125
Device Sequence Number19010045
Product Code CHL
UDI-Device Identifier10054749000064
UDI-Public10054749000064
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K940918
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2018
Device Catalogue Number03P78-25
Device Lot NumberN17286
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/25/2018
Supplement Date Received by Manufacturer04/19/2018
Initial Report FDA Received Date04/06/2018
Supplement Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR